# SDR DL72S021391

- Difficulty date: November 30, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 70,076 hours, 52,760 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605594
- Part serial: DL151
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AMBER LED LIGHT REMAINED ILLUMINATED AT FLAPS 2.  POSITION TEST SHOWED NR 4 L/E DEVICE NOT RETRACTED.  REPLACED NR 4 SLAT ACTUATOR.
